# SDR WX0A071469

- Difficulty date: January 5, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 5922580506
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER L/E SPAR AT STATION XHS107 UPPER HOLE ELONGATED.  REMOVED DAMAGE AND FREEZE PLUG HOLE.
